# SDR VNAA2017102299901

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AND RBL 9 FLOOR SEAT TRACK SEGMENTS ARE CORRODED FROM FS 364 TO FS 399. REMOVED AND INSTALLED NEW SERVICEABLE SEAT TRACK P/N 601R31032-15 & SCREW NAS517 IAW AMM 53-01-11-000/400-802.
